RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 45, Issue 2  


On a problem of Littlewood
S. V. Konyagin
243
Widths in $L_p$ of classes of continuous and of differentiable functions, and optimal methods of coding and recovering functions and their derivatives
N. P. Korneichuk
266
Almost periodicity of infinite-zone potentials
B. M. Levitan
291
An asymptotic formula for the number of solutions of a nonlinear equation with prime numbers
V. A. Plaksin
321
On algebraic cycles on surfaces and Abelian varieties
S. G. Tankeev
398
Constants of derivations of prime rings
V. K. Kharchenko
435
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019